# SDR FDEA201407171835

- Difficulty date: July 17, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 66,325 hours, 12,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS R1 DOOR REMOTE PRESS TO TEST FOR  DOOR SLIDE INOPERATIVE.  R1 DOOR EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  VERIFY & RECORD IN THE AML EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY.  R & R R1 DOOR REMOTE PRESS.  OPERATIONS CHECKED NORMAL. OK TO CONTINUE.
